Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dividing sets as nodal sets of an eigenfunction of the Laplacian

Samuel T Lisi

Algebraic & Geometric Topology 11 (2011) 1435–1443
Bibliography
1 J Etnyre, R Komendarczyk, P Massot, Contact metric manifolds and tight contact structures arXiv:0906.3487v2
2 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
3 R Komendarczyk, On the contact geometry of nodal sets, Trans. Amer. Math. Soc. 358 (2006) 2399 MR2204037
4 R Komendarczyk, Nodal sets and contact structures, PhD thesis, Georgia Institute of Technology (2008)